MathSciNet Relay Station
MathSciNet bibliographic data
MR1970011 19L47 (14F43)
Rosu, Ioanid Equivariant $K$-theory and equivariant cohomology. With an appendix by Allen Knutson and Rosu. Math. Z. 243 (2003), no. 3, 423–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement